Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1995, Pages 294 - 313

On Certain Classes of Solutions of the Weierstrass-Enneper System Inducing Constant Mean Curvature Surfaces

Authors
P. BRACKEN, A. M. GRUNDLAND
Corresponding Author
P. BRACKEN
Available Online 1 August 1995.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.6How to use a DOI?
Abstract
Analysis of the generalized Weierstrass-Enneper system includes the estimation of the degree of indeterminancy of the general analytic solution and the discussion of the boundary value problem. Several different procedures for constructing certain classes of solutions to this system, including potential, harmonic and separable types of solutions, are proposed. A technique for reduction of the Weierstrass-Enneper system to decoupled linear equations, by subjecting it to certain differential constraints, is presented as well. New elementary and doubly periodic solutions are found, among them kinks, bumps and multi-soliton solutions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
294 - 313
Publication Date
1995/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - P. BRACKEN
AU  - A. M. GRUNDLAND
PY  - 1995
DA  - 1995/08
TI  - On Certain Classes of Solutions of the Weierstrass-Enneper System Inducing Constant Mean Curvature Surfaces
JO  - Journal of Nonlinear Mathematical Physics
SP  - 294
EP  - 313
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.6
DO  - https://doi.org/10.2991/jnmp.1999.6.3.6
ID  - BRACKEN1995
ER  -